# SDR SWIA202052654

- Difficulty date: September 15, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINER STRIP BETWEEN PANELS 195DL AND 195DR CORRODED.  C-CHECK RO 9/20/2020.  EVALUATED FAIRING JOINT STRAP BETWEEN PANELS 195DL AND 195DR, 100% MATERIAL LOSS, OUT OF LIMITS.  FABRICATED NEW JOINT STRAP, REF BOMBARDIER.  REMOVED CORRODED STRAP INSD INSTALLED NEWLY FABRICATED STRAP, REF CRJ 700 SRM.  SEE CONTINUATION CARD FOR DETAILS.
